# SDR GTIA2020040635150

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,500 hours, 9,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA CALLED DURING APPROACH, ABOUT 2,500 AGL AND REPORTED A DIRTY SOCK SMELL/FUMES-PERFORMED TSM 05-50-00. NO DISCREPANCY NOTED. DISCREPANCY COULDN'T BE DUPLICATED.
